In the referenced paper, the authors use the undetermined coefficient method to analytically construct homoclinic and heteroclinic orbits in the T system. Unfortunately their method is not valid because they assume odd functions for the first component of the homoclinic and the heteroclinic orbit whereas these Shil'nikov global connections do not exhibit symmetry.

References

References
1.
Van Gorder
,
R. A.
, and
Choudhury
,
S. R.
,
2011
, “
Shil’nikov Analysis of Homoclinic and Heteroclinic Orbits of the T System
,”
J. Comput. Nonlinear Dyn.
,
6
, p.
021013
.10.1115/1.4002685
2.
Zhou
,
T.
,
Chen
,
G.
, and
Yang
,
Q.
,
2004
, “
Constructing a New Chaotic System Based on Şi’lnikov Criterion
,”
Chaos, Solitons Fractals
,
19
, pp.
985
993
.10.1016/S0960-0779(03)00251-0
3.
Zhou
,
T.
,
Tang
,
Y.
, and
Chen
,
G.
,
2004
, “
Chen’s Attractor Exists
,
Int. J. Bifurcation Chaos
,
14
, pp.
3167
3177
.10.1142/S0218127404011296
4.
Zhou
,
T.
,
Chen
,
G.
, and
Çelikovský
,
S.
,
2005
, “
Şi’lnikov Chaos in the Generalized Lorenz Canonical Form of Dynamical Systems,”
Nonlinear Dyn.
,
39
, pp.
319
334
.10.1007/s11071-005-4195-8
5.
Zheng
,
Z.
, and
Chen
,
G.
,
2006
, “
Existence of Heteroclinic Orbits of the Shil’nikov Type in a 3D Quadratic Autonomous Chaotic System
,”
J. Math. Anal. Appl.
,
315
, pp.
106
119
.10.1016/j.jmaa.2005.09.087
6.
Zhou
,
L.
, and
Chen
,
F.
,
2008
, “
Sil’nikov Chaos of the Liu System
,”
Chaos
,
18
, p.
013113
.10.1063/1.2839909
7.
Ren
,
H. P.
, and
Li
,
W. C.
,
2010
, “
Heteroclinic Orbits in Chen Circuit With Time Delay
,”
Commun. Nonlinear Sci. Numer. Simul.
,
15
, pp.
3058
3066
.10.1016/j.cnsns.2009.11.005
8.
Algaba
,
A.
,
Fernández-Sánchez
,
F.
,
Merino
,
M.
, and
Rodríguez-Luis
,
A. J.
,
2012
, “
Comment on ‘Existence of Heteroclinic Orbits of the Shil’nikov Type in a 3D Quadratic Autonomous Chaotic System” [J. Math. Anal. Appl., 315 (2006) 106–119]
,”
J. Math. Anal. Appl.
,
392, pp. 99–101
.10.1016/j.jmaa.2012.01.040
9.
Algaba
,
A.
,
Fernández-Sánchez
,
F.
,
Merino
,
M.
, and
Rodríguez-Luis
,
A. J.
,
2011
, “
Comment on ‘Sil’nikov Chaos of the Liu System,’ [Chaos, 18, p. 013113 (2008)]
, ”
Chaos
,
21
, p.
048101
.10.1063/1.3657921
10.
Algaba
,
A.
,
Fernández-Sánchez
,
F.
,
Merino
,
M.
, and
Rodríguez-Luis
,
A. J.
,
2012
, “
Comment on ‘Heteroclinic Orbits in Chen Circuit With Time Delay’ [Commun. Nonlinear Sci. Numer. Simulat. 15 (2010) pp. 3058–3066]
, ”
Commun. Nonlinear Sci. Numer. Simul.
,
17
, pp.
2708
2710
.10.1016/j.cnsns.2011.10.011
11.
Tigan
,
G.
, and
Opris
,
D.
,
2008
, “
Analysis of a 3D Chaotic System
,”
Chaos, Soliton Fractals
,
36
, pp.
1315
1319
.10.1016/j.chaos.2006.07.052
12.
Zhou
,
T.
, and
Chen
,
G.
,
2006
, “
Classification of Chaos in 3-D Autonomous Quadratic Systems-I. Basic Framework and Methods
,”
Int. J. Bifurcation Chaos
,
16
, pp.
2459
2479
.10.1142/S0218127406016203
13.
Wang
,
J.
,
Zhao
,
M.
,
Zhang
,
Y.
, and
Xiong
,
X.
,
2007
, “
Şilnikov-Type Orbits of Lorenz-Family Systems
,”
Physica A
,
375
, pp.
438
446
.10.1016/j.physa.2006.10.007
14.
Jiang
,
Y.
, and
Sun
,
J.
,
2007
, “
Si’lnikov Homoclinic Orbits in a New Chaotic System
,”
Chaos, Soliton Fractals
,
32
, pp.
150
159
.10.1016/j.chaos.2005.10.088
15.
Sun
,
F. Y.
, and
Yan
,
Y. Q.
,
2007
, “
Shil’nikov Heteroclinic Orbits in a Chaotic System
,”
Int. J. Pure Appl. Math.
,
36
, pp.
295
302
.
16.
Sun
,
F. Y.
,
2007
, “
Shil’nikov Heteroclinic Orbits in a Chaotic System
,”
Int. J. Mod. Phys. B
,
21
, pp.
4429
4436
.10.1142/S0217979207037788
17.
Wang
,
X.
,
2009
, “
Si’lnikov Chaos and Hopf Bifurcation Analysis of Rucklidge System
,”
Chaos, Soliton Fractals
,
42
, pp.
2208
2217
.10.1016/j.chaos.2009.03.137
18.
Wang
,
J.
,
Chen
,
Z.
, and
Yuan
,
Z.
,
2009
, “
Existence of a New Three-Dimensional Chaotic Attractor
,”
Chaos, Soliton Fractals
,
42
, pp.
3053
3057
.10.1016/j.chaos.2009.04.011
19.
Wang
,
Z.
,
2010
, “
Existence of Attractor and Control of a 3D Differential System
,”
Nonlinear Dyn.
,
60
, pp.
369
373
.10.1007/s11071-009-9601-1
20.
Zhou
,
L.
, and
Chen
,
F.
,
2009
, “
Hopf Bifurcation and Si’lnikov Chaos of Genesio System
,”
Chaos, Soliton Fractals
,
40
, pp.
1413
1422
.10.1016/j.chaos.2007.09.033
21.
Ding
,
Y.
, and
Zhang
,
Q.
,
2010
, “
Impulsive Homoclinic Chaos in Van der Pol Jerk System
,”
Trans. Tianjin Univ.
,
16
, pp.
457
460
.10.1007/s12209-010-1400-8
You do not currently have access to this content.